# SDR FDEA201207132564

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Gouged
- Location: Bs 1350-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS GOUGES AT RBL 45 BETWEEN BS 1350 TO 1540.  DAMAGE FOUND OUT OF LIMITS IAW SRM 53-00-52 PAGE 102 FIG 101 DETAIL I. REMOVED AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DRAWING 146N5130.   MAJOR REPAIR
